Dr Jason   Atnip
Postdoctoral Fellow

Dr Jason Atnip

Science
Sch of Mathematics & Statistic
Phone
9385 9915
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 6103

Publications

  • Journal articles | 2021
    Dr Jason Atnip
    Atnip J; Froyland G; González-Tokman C; Vaienti S, 2021, 'Thermodynamic Formalism for Random Weighted Covering Systems', Communications in Mathematical Physics, http://dx.doi.org/10.1007/s00220-021-04156-1
    Journal articles | 2020
    Dr Jason Atnip
    Atnip J; Urbanski M, 2020, 'CRITICALLY FINITE RANDOM MAPS OF AN INTERVAL', DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 40, pp. 4839 - 4906, http://dx.doi.org/10.3934/dcds.2020204
    Journal articles |
    Dr Jason Atnip
    Atnip J; Froyland G; González-Tokman C; Vaienti S, 'Equilibrium states for non-transitive random open and closed dynamical systems', , http://arxiv.org/abs/2107.03776v1
    Journal articles |
    Dr Jason Atnip
    Atnip J; Froyland G; González-Tokman C; Vaienti S, 'Thermodynamic Formalism for Random Interval Maps with Holes', , http://arxiv.org/abs/2103.04712v1
    Journal articles |
    Dr Jason Atnip
    Atnip J; Roychowdhury MK; Urbański M, 'Quantization dimension for infinite conformal iterated function systems', , http://arxiv.org/abs/1811.00299v1
    Journal articles |
    Dr Jason Atnip
    Atnip J, 'Non-autonomous conformal graph directed Markov systems', , http://arxiv.org/abs/1706.09978v1
    Journal articles |
    Dr Jason Atnip
    Atnip J, 'Dimensions of non-autonomous meromorphic functions of finite order', , http://arxiv.org/abs/1708.05461v2
    Journal articles |
    Dr Jason Atnip
    Atnip J, 'An Almost Sure Invariance Principle for Several Classes of Random Dynamical Systems', , http://arxiv.org/abs/1702.07691v2
    Journal articles |
    Dr Jason Atnip
    Atnip J; Sumi H; Urbański M, 'The Dynamics and Geometry of Semi-Hyperbolic Rational Semigroups', , http://arxiv.org/abs/2004.13990v1

Awards

Grants

Media